Translator Disclaimer
2019 Perinormality in pullbacks
Neil Epstein, Jay Shapiro
J. Commut. Algebra 11(3): 341-362 (2019). DOI: 10.1216/JCA-2019-11-3-341

Abstract

In previous work, we introduced the notion of perinormality and showed how it lies in the greater context of commutative algebra, fitting as it does between the class of Krull domains and the class of seminormal ($R_1$) domains. Here we develop the concept further, using several pullback (i.e., gluing) constructions that yield perinormal domains. In doing so, we introduce the concepts of relative perinormality and fragility for ring extensions, which we believe to be of independent interest.

Citation

Download Citation

Neil Epstein. Jay Shapiro. "Perinormality in pullbacks." J. Commut. Algebra 11 (3) 341 - 362, 2019. https://doi.org/10.1216/JCA-2019-11-3-341

Information

Published: 2019
First available in Project Euclid: 3 December 2019

zbMATH: 07140751
MathSciNet: MR4038054
Digital Object Identifier: 10.1216/JCA-2019-11-3-341

Subjects:
Primary: 13B21
Secondary: 13F05 , 13F45

Keywords: fragile , generalized Krull domain , going down , perinormal , Pullbacks

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • 2019
Back to Top